Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

TSH high, thyronorm, feels weak, tendency of forgetting

hi!! i have high tsh levels (185) and i ws prescribed thyronorm. but ever since thn (almost 1 month) i have become stupider and forgetful. i feel very weak all the time and dun feel like doing anything atall. i am forgettin something as simple as my phone number and my debit card s pin number. please help. tell me wht to do. i ws on gluconorm till now and never had thyroid issues. thyroid issues are the latest findings.n hv been using thyronorm for 1 month now.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I would advise you to get it done the repeat test for thyroid TSH, T3 T4 Free T4 and T3 with the drug, for your memory problem this may happen in extreme hesitation, hurry, agitating state , so avoid this things then every thing will be alright, I would be in great position to help you if you said something about your age and gender these was most required here, I would be glad to answer you next time with your gender and age information have nice day
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor